# SDR CALA9900381

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N21065
- Condition: Delaminated
- Location: Ws 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT FIXED LEADING EDGE PANEL DELAMINATED AT WS 397.  THE L/E PANEL WAS REPAIRED IAW SRM 51-70-07.
